MAUDE Adverse Event Report: ARTHREX, INC. TENSIONLOC COLLAR AND PLUG IMPLANT 10MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. TENSIONLOC COLLAR AND PLUG IMPLANT 10MM; BONE FIXATION SCREW/PLATE
Model Number TENSIONLOC COLLAR AND PLUG IMPLANT 10MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/05/2025, an arthrex subsidiary employee reported via email that an ar-5210 tensionloc collar and plug implant had an issue when the collar was inserted; it sank into the bone, causing damage around the collar.All broken pieces were removed from the patient.The case was completed using a replacement ar-5210 tensionloc collar and plug implant.This issue was discovered during an acl reconstruction procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 08/13/2025: there was no significant case delay, and no additional anesthesia was administered.No adverse effects were reported.Additional information was received on 08/21/2025: it was further clarified that the damage was limited to the device and that the patient's bone tissue remained unaffected.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.Dfu-0258-2 : excessive force used in or during tensioning the device may cause damage to the device or suture construct.The complaint allegation could not be confirmed as the device was not received for investigation.

Brand Name
TENSIONLOC COLLAR AND PLUG IMPLANT 10MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22888663
Report Number1220246-2025-03631
Device Sequence Number14687368
Product Code HWC
UDI-Device Identifier00888867265820
UDI-Public(01)00888867265820(11)241223(17)291130(10)15365380
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTENSIONLOC COLLAR AND PLUG IMPLANT 10MM
Device Catalogue NumberAR-5210
Device Lot Number15365380
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown